Finite dimensional Hopf actions on algebraic quantizations

Pavel Etingof, Chelsea Walton

Research output: Contribution to journalArticle

Abstract

Let k be an algebraically closed field of characteristic zero. In joint work with J. Cuadra, we showed that a semisimple Hopf action on a Weyl algebra over a polynomial algebra k[z1,… zs] factors through a group action, and this in fact holds for any finite dimensional Hopf action if s = 0. We also generalized these results to finite dimensional Hopf actions on algebras of differential operators. In this work we establish similar results for Hopf actions on other algebraic quantizations of commutative domains. This includes universal enveloping algebras of finite dimensional Lie algebras, spherical symplectic reflection algebras, quantum Hamiltonian reductions of Weyl algebras (in particular, quantized quiver varieties), finite W-algebras and their central reductions, quantum polynomial algebras, twisted homogeneous coordinate rings of abelian varieties, and Sklyanin algebras. The generalization in the last three cases uses a result from algebraic number theory due to A. Perucca.

Original languageEnglish (US)
Pages (from-to)2287-2310
Number of pages24
JournalAlgebra and Number Theory
Volume10
Issue number10
DOIs
StatePublished - Jan 1 2016
Externally publishedYes

Keywords

  • Algebraic quantization
  • Filtered deformation
  • Hopf algebra action
  • Quantum polynomial algebra
  • Sklyanin algebra
  • Twisted coordinate ring

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Finite dimensional Hopf actions on algebraic quantizations'. Together they form a unique fingerprint.

  • Cite this